Connect with us

Corruptions

The Office of the Prosecutor General has resumed the investigation into criminal proceedings concerning torture under the control of the Council of Europe


Alexei Navalny drank tea in an airport cafe, and lost consciousness on the plane.

Alexei Navalny, a well-known Russian oppositionist and founder of the Anti-Corruption Foundation, has been hospitalized unconscious and is in intensive care, said Kira Yarmysh, a spokeswoman for the politician. According to her, Navalny became ill on the plane he was flying from Tomsk to Moscow. The plane urgently landed in Omsk, Alexei Navalny was rushed to hospital, reports DW.

Yarmysh later added that the politician was probably poisoned by something mixed with tea. “It was the only thing he drank in the morning. Doctors say the toxin was absorbed faster through the hot liquid. Now Alexei is unconscious, «said a spokeswoman for the opposition.

Alexei Navalny was connected to a ventilator, and police were called to the hospital at the request of Navalny’s companions.

«I am sure that this poisoning is intentional,» said Kira Yarmysh. — A year ago he was poisoned in a special detention center. We remember all this. I’m sure the same thing happened now. That is, other symptoms, obviously, another drug, another toxin, but, obviously, this was done with it on purpose. «

«I learned from Kira Yarmysh that Alexei was hospitalized and fell into a coma, she wrote to me immediately,» said Navalny’s doctor Anastasia Vasilieva. «The doctors refused to talk to me.» All I know is that there is a pupillary reaction. Now I am flying to Omsk. I will come and insist that I be allowed to inspect it. And we will decide to transfer him to another hospital. He must be saved. » According to Vasilieva, they are now choosing a hospital to which Navalny will be transported. Since he is in a coma and on the ventilator, the option of transportation abroad to the clinic is not considered.

Navalny’s preliminary diagnosis was «acute poisoning with an unidentified psychodysleptic» (substances that can cause hallucinations). Doctors suggest that Navalny could have been poisoned with sodium oxybutyrate, reports Newsru.

According to Russian media, Navalny has been in Siberia for the past few days. He first arrived in Novosibirsk, where he may have been collecting material for a new investigation, and met with volunteers. Then he went to Tomsk.

Subscribe to our Telegram channel.



Click to comment

Leave a Reply

Ваш адрес email не будет опубликован. Обязательные поля помечены *

Новости

Advertisement